# SDR 95FDEA00094

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201331
- Condition: Corroded
- Location: Bs 517-523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MECHANCIAL DAMAGE ON TOP SURFACE BS 517-523, BL O, WL 209.  BLENDED DAMAGE, IT WAS FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK BS 360-550, BL O, WL 208 IAW SRM 53-10-2.
